The Rothe method for the McKendrick-von Foerster equation

Henryk Leszczyński , Piotr Zwierkowski

Abstract

n/a
Author Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
, Piotr Zwierkowski (FMPI / IM)
Piotr Zwierkowski,,
- Institute of Mathematics
Journal seriesCzechoslovak Mathematical Journal, ISSN 0011-4642, (A 15 pkt)
Issue year2013
Vol63
No3
Pages589-602
Keywords in EnglishRothe method, stability, comparison
DOIDOI:10.1007/s10587-013-0042-0
URL http://link.springer.com/content/pdf/10.1007%2Fs10587-013-0042-0.pdf
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.294 (2) - 2013=0.312 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back